# SDR DXTA2024110801068

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 5,844 hours, 3,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DOES NOT OPEN ON IT'S OWN AS NORMAL. THE DOOR SEEMS TO BE BINDING ON THE FORWARD SIDE AND NEEDS TO BE PUSHED TO GET IT TO OPEN. CORRECTIVE ACTION; CHECKED THE DOOR AND COULD NOT FIND ANYTHING THAT WOULD CAUSE THE DOOR TO NOT OPEN. THE ONLY THING SEEN WAS THAT THE MED SEAL IS STIFF AND DUE TO THAT ITS CAUSING THE DOOR TO NOT JUST FALL OPEN. OPS CHECKS GOOD. WORK DONE IN REF TO MODEL 680A AMM 52-10-00.
